MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. PERITONEAL DIALYSIS CATHETER

MERIT MEDICAL SYSTEMS INC. PERITONEAL DIALYSIS CATHETER
Model Number 00884450170199
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A review of the device history and complaint database could not be performed since the lot number was not provided.
 
Event or Problem Description
The account alleges that post-peritoneal dialysis catheter placement; the patient presented with an infection at time of catheter removal.The physician states that the catheter implant site was likely the cause of the infection.Medical intervention for the infection was necessary.During the catheter removal the dermal cuff detached within the patient rectus muscle.The physician administered additional anesthetic for patient comfort, and the foreign body was surgically removed.The patient tolerated the procedure well with no other consequences to report.

Brand Name
PERITONEAL DIALYSIS CATHETER
Common Device Name
PERITONEAL DIALYSIS CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan, ut
MDR Report Key10096993
Report Number1721504-2020-00028
Device Sequence Number3407349
Product Code FJS
UDI-Device Identifier00884450170199
UDI-Public00884450170199
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K970159
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00884450170199
Device Catalogue NumberCF-5260
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2020
Initial Report FDA Received Date05/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;